# SDR SWIA200515411

- Difficulty date: July 31, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,961 hours, 17,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN OR CLOSE.  REMOVED FOD FROM AROUND DOOR SEAL.  NO OTHER DEFECTS FOUND.  CYCLED DOOR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
